# SDR FDEA202203220625

- Difficulty date: March 22, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR FOUND ON SEAT TRACK AT MAIN DECK CARGO   COMPARTMENT BETWEEN STATION 745 TO STATION 783 X = 27.5.  EVALUATED AND FOUND SEAT TRACK NOT REPAIRED IN   ACCORDANCE WITH SRM 53-00-52-2R REPAIR 1 FIGURE 201 . SEAT TRACK REPAIR CARRIED   OUT FROM  STATION 745 TO STATION 799 X= 27.5 IN ACCORDANCE WITH SRM 53-00-52-2R   REPAIR 1 FIGURE 201 . EO 1-5100-7-5001B7 PART1.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
